L2S, CentraleSupélec
Bât. Breguet B5.01b
3 rue Joliot Curie
91190 Gif-sur-Yvette, France

+33 (0)1 69 85 17 45



Journal articles


On the pole placement of scalar linear delay systems with two delays

Fueyo, Mazanti, Boussaada, Chitour, Niculescu
IMA Journal of Mathematical Control and Information, 40 (1), p. 81–105, 2023

Hautus-Yamamoto criteria for approximate and exact controllability of linear difference delay equations

Chitour, Fueyo, Mazanti, Sigalotti
Discrete and Continuous Dynamical Systems – Series A, 2023

On the gap between deterministic and probabilistic Lyapunov exponents for continuous-time linear systems

Chitour, Mazanti, Monmarché, Sigalotti
Electronic Journal of Probability, 28, p. Paper No. 43, 39 pp., 2023

Lyapunov characterization of uniform exponential stability for nonlinear infinite-dimensional systems

Haidar, Chitour, Mason, Sigalotti
IEEE Transactions on Automatic Control, 67 (4), p. 1685-1697, 2022

Lp-asymptotic stability of 1D damped wave equations with localized and linear damping

Kafnemer, Benmiloud, Jean, Chitour
ESAIM: COCV, EDP Sciences, 2022

Characterization of linear switched systems admitting a Barabanov norm

Chitour, Mason, Sigalotti
Mathematical Reports, 2022

On the gap between deterministic and probabilistic joint spectral radii for discrete-time linear systems

Chitour, Mazanti, Sigalotti
Linear Algebra and its Applications, 613, p. 24-45, 2021

Worst Exponential Decay Rate for Degenerate Gradient flows subject to persistent excitation

Mason, Chitour, Prandi
SIAM j. control optim., 59 (4), Society for Industrial and Applied Mathematics, p. 3040-3067, 2021

Switching systems with dwell time: computing the maximal Lyapunov exponent

Chitour, Guglielmi, Protasov, Sigalotti
Nonlinear Analysis: Hybrid Systems, 2021

Conference papers


Patents and software